Eine Verallgemeinerung der Edlingerschen Flächen.

Hermann Schaal

Mathematische Zeitschrift (1968)

  • Volume: 103, page 69-77
  • ISSN: 0025-5874; 1432-1823

How to cite


Schaal, Hermann. "Eine Verallgemeinerung der Edlingerschen Flächen.." Mathematische Zeitschrift 103 (1968): 69-77. <http://eudml.org/doc/170897>.

author = {Schaal, Hermann},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {69-77},
title = {Eine Verallgemeinerung der Edlingerschen Flächen.},
url = {http://eudml.org/doc/170897},
volume = {103},
year = {1968},

AU - Schaal, Hermann
TI - Eine Verallgemeinerung der Edlingerschen Flächen.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 69
EP - 77
KW - differential geometry
UR - http://eudml.org/doc/170897
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.